tourette syndrome

  1. 0
    i need help.....
    my sister (who is now 21) was dx w/ a minor case of tourette's around the age of 17 (after i finally convinced the doc that there was something wrong)...they gave her clonidine - which she didn't take due to the fact that it made her tired (0.05mg)

    her tics mostly subsided for a few years which has been characteristic for her since childhood but now they are back and they are much more severe...
    can any of you give me some other meds you have seen used that are effective w/ little side effects?? any other info would be very helpful...thank you soooo much,

    Get the hottest topics every week!

    Subscribe to our free Nursing Insights newsletter.

  2. 1 Comments...

  3. 0
    Sorry so long to respond, I've been gone.

    Sedation is a side effect of many drugs and maybe impossible to avoid. The good news it that it is usually a temporary problem that resolves it self within a couple of weeks. Weather or not she will tolerate it until it resolves is going to depend on how much the tic bothers her.

    I strongly encourage her to see a neurologist for her TS, some of the newer seizure meds can be helpful.


Nursing Jobs in every specialty and state. Visit today and Create Job Alerts, Manage Your Resume, and Apply for Jobs.

A Big Thank You To Our Sponsors
Top